# SDR SWAA2024011632247

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 747+9 - 787; LBL 22; WL 157<[01] THIS TASK CARD WILL BE COMPLETED WITH CARD #TTG8Q00QAFFY.;[02] VERIFIED ITEM 1 COMPLETE. VERIFIED MEASUREMENT TABLE.
